Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of absolute retracts in spaces of integrable functions


Authors: Alberto Bressan, Arrigo Cellina and Andrzej Fryszkowski
Journal: Proc. Amer. Math. Soc. 112 (1991), 413-418
MSC: Primary 47H15; Secondary 34A60, 47H10, 49J24, 54C15
DOI: https://doi.org/10.1090/S0002-9939-1991-1045587-8
MathSciNet review: 1045587
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of subsets of $ {L^1}$, that are shown to be absolute retracts, that contains at once decomposable sets and sets of solutions to Lipschitzean differential inclusions. In this way we generalize and unify a number of different previous results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 34A60, 47H10, 49J24, 54C15

Retrieve articles in all journals with MSC: 47H15, 34A60, 47H10, 49J24, 54C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1045587-8
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society